Sep 20, 2013
does stalanev cause renal failure, if so after how long and what is the remedy
| Response from Dr. Henry
Stalanev (I believe is a generic HIV drug containing stavudine, lamuvidoe, and nevirapine). Renal problems not common (more often due to HIV or other medicalproblems) but can occur sometimes in associaiton with other side effects from the medications. If drug is causing renal problem recommended to switch off the offending drug if alternative is available. Recommend discussing with the patient/s HIV doctor and possibly kidney specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection After Nipple Biting Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Itchy Testicles After Touching Vomit Sign Of HIV AIDS
- Neuropathy After Insertive Anal Sex Without Condom What Are The Chances Of HIV
- Pain In Balls After Touching Dried Blood Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.